# SDR IPXA2024102279584

- Difficulty date: September 30, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,529 hours, 20,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARO DOOR HAS A CRACKED WEB 20'' ABOVE THE LWR FWD CORNER.REMOVED FASTENERS FOR ACCESS AND STOP DRILLED CRACK AT WEB AFT CARGO DOOR LWR FWD CORNER IAW B-757-200 PF SRM 51-40-02-0G-0 & B-757-200 PF SRM 51-40-05-0G-0
